# SDR AALA20120719015

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,825 hours, 35,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR BEAM FLANGE AT AFT CARGO DOOR OUT OF LIMITS.  INSTALLED DOOR BEAM DOUBLER AS PER AARD 53-10-00-3 FIGURE 3 SHEET 1.
